I’ve got bulimia and I’m on lamictal for bipolar disorder, I now have mushroom looking lumps on my tongue?

I’m a 20 year old female. I’ve got bulimia and I’m on lamictal for bipolar disorder. Three days ago I felt like i had a hair stuck at the back of my throat and it was like I couldn’t get rid of it, then I noticed right at the back of my tongue I have about 6/7 (I can’t see exactly how many as I have to poke my tongue right out) little mushroom looking lumps. They’re not sore or painful just irritating. My bulimia is really bad at the moment and i’ve been sick a lot so I’m wondering if it’s connected?

mushroom-lumps-growing-on-tongue

advertisement:

5
Doctor Answers And General Comments : (both members and visitors can post)

avatar
5 Comment threads
0 Thread replies
1 Followers
 
Most reacted comment
Hottest comment thread
5 Comment authors
Dr Ahmed FawzyDr MahaveerRose BazzanellaNouran MamdouhDr. Ayman Darrag Recent comment authors
  Subscribe  
Notify of
Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi and welcome to question doctors .com These lumps can be caused by many disorders ..sore throat associated with bulemia is one of them..vitamin b deficiencies and other benign causes.. Apply some sea salt solution or an antiseptic solution to the bumps using a clean cotton ball. Take antihistamine drugs that minimizes on trauma and tension. Apply some ice to prevent inflammation and take some pain killers. Use medicated mouth wash at least twice or thrice a day in cleaning your mouth. Apply milk of magnesia using a clean cotton ball to the bumps for twice a day. Reduce on… Read more »

Nouran Mamdouh
Member
Nouran Mamdouh

Repeated sore throat can lead to such lumps on your tongue and they usually go on their own.
Keep on your drugs and maintain healthy eating life style.
Relaxation and yoga is beneficial .

Rose Bazzanella
Guest
Rose Bazzanella

Hi hon, from what I understand, Lamictil in and of itself is not known for causing viral infections. However, some persons have experienced mouth sores when first taking Lamictil, finding that they usually clear up w/in three weeks. But if you experience other obvious skin rashed or irritations, speak to your prescribing physician right away. On another note, in severe cases of bulimia w/excessive purging, the salivary glands on the back of your tongue can become enlarged, even causing the sides of the face and under the ears to look puffy. The palate, throat and back of the tongue can… Read more »

Dr Mahaveer
Member
Dr Mahaveer

hi
these are signs of vitamin deficiency. it does not seem to be related to bulimia. take multivitamin tablets and betadine mouth water gargles.
thanks

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Yes it could be side effect oc lamicyal but not alone
Drinking and smoking can cause this leukoplakia
Whick is serious u should see your doctor immediately